Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Have restless leg syndrome. Having shine and feet cramps. Not cured by mirapex. Alternate medicine?

I m 52 yrs. Old. Ive had restless leg syndrome for the past 5 yrs. But now I ve started having shin cramps and feet cramps that draw my toes. I rub and rub them but it seems to help but doesn t make it go away. Then it seems I keep having after affects that feel like over use of muscle. I drink water everyday all day long.I do take marapix for restleg leg syndrome but it doesn t help with shin and leg cramps. Hope u can helpmake these cramps go away.
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I would recommend you to get your thyroid profile, blood sugar and serum Calcium, vit D3 and serum B 12 level and see if then any deficiency is present. If nothing is abnormal, i would suggest you to get carnisure tablet one daily.I would also suggest you to take methylcobal tablet daily. If you are feeling restlessness then i would suggest you take one tablet amytryptalin daily
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor